Skip to Content

Has anyone who is taking latuda had real bad headaches and high blood pressure after starting it?

Responses (4)

DzooBaby 13 Sep 2013

This is a severe side effect! You need to stop taking it and see your Dr asap!

Lila84 14 Sep 2013

Really? Oh well. I told the nurse who gave me my medicine and she was like, "aren't you prone to headaches?" and could careless... But from my reading on the website for latuda I didn't find anything about having a headache (severe) is a severe side effect...

sruasonid 13 Sep 2013

That's a tough one for me to answer. I've been taking 40 mg Latuda per day for two years and two months now. Never had any side effects, problems, etc. as I've mentioned before. However, I started taking Gilenya for MS in February 2012. Since then, my blood pressure has gone up gradually but continuously and has reached dangerously high readings (240/107). I attribute that to the Gilenya because it's the only thing I've done differently at all and I had no problems with these issues ever before in my life. Additionally 4 other people in my MS support group who are/were also on Gilenya developed extremely high blood pressure too. Two of them quit the drug because of that, and I stopped taking it this past week on my own since my doctor doesn't see it as a problem. (Getting a new doctor too.)

DzooBaby 13 Sep 2013

I'd be getting new doc too if mine didnt see a problem with 240/107!!

destinyfaith 14 Sep 2013

thank you for your time.I think my headaches are as a result of being overweight but I will call my dr Monday.I hope your bp goes down sorry to hear that please keep me posted.

Lila84 14 Sep 2013

From the first dose I took and for several days I had a very bad 24/7, ongoing headache... I'm prone to headaches..so after the several days of misery I will occasionally have a headache but I'm not sure if it's from the med or other physical conditions. I went through rough patches when i started the medicine... between the worsening of my anxiety and depression and the severe headache (with nothing to do or help it go afraid) it was a horrible experience. For me the terrible headache went away after about a week. I had never checked my BP so I don't know about the high BP.

destinyfaith 14 Sep 2013

Thank you for your time.I am hoping my headaches are just a side effect that will go away soon

K-Lab 19 Sep 2013

I totally forgot about the headaches when you first start Latuda, I just remember my depression and anxiety being worse than ever, but now I do remember the headaches. But yeah, the headaches did go away as did the depression and anxiety, and now Latuda is the first medication I can say actually works for me. Because I'm no doctor and have no idea what may cause a rise in blood pressure, could a headache cause your blood pressure to rise? Are you feeling the same way I did when I first starting taking Latuda, which is a worsening of every problem you ever had? Could this cause a rise in blood pressure?
I do remember the headaches and they did go away. Hopefully this will soon happen with you and you can experience how amazing Latuda is. Concerning your blood pressure, I really hope this is nothing serious, but if it continues being elevated then please do something about it. I hope all is well and that you're doing much better.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions